# SDR IXXA07SMN052S

- Difficulty date: January 31, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N1
- Condition: Misrepaired
- Location: Zone 100
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND A IMPROPER REPAIR AT STATION FS1762, LONGERON 34 LEFT.  REMOVED DAMAGED SKIN PANEL CLEANED TREATED AND PRIMED AREA AND NEW SKIN PANEL.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL FROM STATION 1696 TO STATION 1890, FROM LONGERON 28 RIGHT TO LONGERON 28 LEFT IAW DC8 SRM 51-1-21 SRM 51-1-20D, SRM 51-3-1, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-8B, DC8 SRM 53-5-1 FIG 1 ITEM "E", DC8 SRM 51-1-8B, DC8 SRM DC8 51-1-11.  BOEING MESSAGE NUMBER 1-271850875-2 DATED 01-10-07.
